| Model Number |
480299-08 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a da vinci-assisted procedure, the tip of the suction irrigator instrument broke off, and a fragment fell into the patient's anatomy.The fragment was successfully retrieved during the same procedure.A backup instrument was used to complete the procedure, and no patient injury was reported.No additional procedure was required.
Additional Manufacturer Narrative
Intuitive surgical inc.(isi), has not received the suction irrigator instrument to perform failure analysis.